Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
180 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Fresh blood drops from vagina. Post menopausal. Given ferrous sulphate. Is this serious?

i notice drops of fresh blood from my vagina . could it be cause from to much low dose aspirin intake. i think i took 4 low dose aspirins yesterday. i am 61 years old. i post menopause and i have never had a hysterectomy . a couple of months ago my family practice doctor said i was anemic. he gave me ferrous sulfate 220 mg which i take occasionally. my yearly gynecological visit was about 6 months ago came out fine. nothing wrong. what could it be?
Mon, 25 Feb 2013
Report Abuse
General & Family Physician 's  Response
Hi,
Welcome to HCM,
As your routine Gynaec examination is normal, nothing to worry.
The blood drop you got might be due to Aspirin.
Aspirin has side effect to have bleeding tendency.
It might give bleeding from any part of the body and many a time bleeding from stomach might give big problem.
Now stop taking aspiration for few days and afterwards consult your doctor who prescribed and let him decide for further use of aspirin.
Ok and bye.
I find this answer helpful

3 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


Recent questions on Robotic surgery


Fresh blood drops from vagina. Post menopausal. Given ferrous sulphate. Is this serious?

Hi, Welcome to HCM, As your routine Gynaec examination is normal, nothing to worry. The blood drop you got might be due to Aspirin. Aspirin has side effect to have bleeding tendency. It might give bleeding from any part of the body and many a time bleeding from stomach might give big problem. Now stop taking aspiration for few days and afterwards consult your doctor who prescribed and let him decide for further use of aspirin. Ok and bye.